# SDR SWIA202156291

- Difficulty date: January 6, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE L/H SIDE VERTICAL STRAP HAS CRACK AT APPROX FS 909.0(MARKED)   (C-CHECK) RO 2/13/2021   COMPLIED WITH REPAIRED EXTERNAL FUSELAGE L/H SIDE VERTICAL STRAP AT APPROX FS 909.0, LBL 17.63 REF REO 670-53-82-478 REV -A, DATED: 2014-11-12.
